# SDR AALA201803169023

- Difficulty date: February 10, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112301200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK INDICATED ON THE RIGHT HAND SIDE IN LOWER INBOARD HOLE DOOR STOP LOCATED AT FR 16 OF THE FORWARD GALLEY AREA. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11 AND DWG D53112300.
